# SDR ASAA2013102496238

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 38,485 hours, 14,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A0142
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78233008, R1 DOOR FWD ENTRY EMERGENCY LIGHT FAILED TO ILLUMINATE.  ACFT GROUNDED.  FOUND BROKEN WIRE W0142-0003-20 RETERMINATED WIRE IAW WDM 33-51-12. OPS CHECKED GOOD.
